# SDR SWAA2023062952127

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242BF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE FABRICATED NEW 242BF FLOOR PANEL FROM BMS4-17 TYPE 6 LOT#1526676-1; LOCATED AND INSTALLED INSERTS USING BMS5-107 LOT#AK2KP8383K-1 AND CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 THEN APPLIED TAPE AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); PARA 4 TABLE 204; PARA 5S AND BOEING DWG 144A5810-122.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION 1.;[03] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[04] JOB COMPLETE.
